# SDR CA040907003

- Difficulty date: September 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,984 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10750F
- Part serial: 440
- Condition: Leaking
- Location: Engine
- Part time: 30,284 hours, 38,529 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) THICK WHITE SMOKE COMING FROM THE RT ENGINE BREATHER TUBE.  ENGINE OIL FOUND CONTAMINATED BY FUEL.  FUEL COOLED OIL COOLER (PN 10750F SN 440) REPLACED IAW MM GROUND RUNS CARRIED NO AICRAFT RETURNED TO SERVICE.
